# SDR CA150420001

- Difficulty date: April 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 32,454 hours
- Engine: Pwa PT6A67D
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Chafed
- Location: Transponder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED TRANSPONDER NR 1 & NR 2 WAS TRANSMITTING INCORRECT ALTITUDES. THESE ERRORS STOPPED FOR A SHORT TIME AFTER TURNING TRANSPONDER OFF THEN ON AGAIN.  ERROR READINGS SUCH AS: INDICATED 7600, TRANSMITTING 10000 INDICATED 8400, TRANSMITTING 9600 AFTER INSPECTION MAINTENANCE FOUND CHAFED WIRING ON BACK OF THE CO-PILOT`S ALTIMETER "B1" SHORTED TO GROUND.  WIRES WERE REPAIRED IAW WDM 129-340037 SHEET NR 2.  PITOT/STATIC CHECK CARRIED OUT AND BOTH TRANSPONDERS TESTED SERVICEABLE.  ACFT WAS RETURNED TO SERVICE.
